# SDR UPS99230603

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI FUSELAGE AFT SIDE SHEAR TIE AT BS 1166 JUST INBD OF STR 26R HAS CORROSION (C53-111-01.00-03) CORROSION OUT OF LIMITS.  REMOVE, FABRICATED AND INSTALLED SHEAR TIE. ALL WORK DONE PER SRM 51-10-6, 53-10-1, 51-30-5, 51-30-2 AND 51-10-2.
